# SDR DALA2019011900404

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909475) DURING INSPECTION FOUND CRACK ANGLE - CLIP LOCATED STA 500G AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE-CLIP LOCATED STA 500G AND STR 26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02, 51-40-02 AND DWG 143A7505 REV.B.
